# SDR DL72S971759

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65562312
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF A TIME LIMITED REPAIR ON THE UPPER HINGE CUTOUT OF THE R1 DOOR THE CRACK WAS FOUND TO HAVE LENGTHENED TO 2.75 IN THE REINFORCING STRAP/ DOUBLER WHICH IS BEYOND M/M LIMITS.  THIS CRACK WAS REPAIRED WITH A DOUBLER PER ERA 362243-14.
